MathSciNet Relay Station
MathSciNet bibliographic data
MR2746666 (2011k:49098) 49Q20 (49J10 90C35)
Dahl, Jonathan Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011), no. 4, 1805–1819.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement